MathSciNet Relay Station
MathSciNet bibliographic data
MR1185821 (93k:14019a) 14D25 (14L30 58F05)
Hu, Yi The geometry and topology of quotient varieties of torus actions. Duke Math. J. 68 (1992), no. 1, 151–184.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement